Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the stability of an iterative finite-difference method for hyperbolic systems

Author: Moshe Goldberg
Journal: Math. Comp. 27 (1973), 41-44
MSC: Primary 65M10
MathSciNet review: 0341887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we find analytically the linear stability criteria for two finite-difference methods for hyperbolic systems in conservation-law form, presented recently by S. Abarbanel and G. Zwas and by S. Abarbanel and M. Goldberg.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

Keywords: Difference methods, stability
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society